# SDR UIEA2019123076153

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,532 hours, 17,516 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hinge
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN MASK HAS COMPTARTMENT DOOR HINGE BROKEN, UNABLE TO SECURE MASK PROPERLY.  SWAPPED WITH FIRST OBSERVER'S OXYGEN BOX,  REMOVED AND REPLACED THE OXYGEN MASK BOX AT OBSERVER PANEL IAW MM 35-11-51. TEST OK.
